especially on mylegs and arms as well as the rest of my body. could this b e the rx?
Yes it does cause itching. You may want to check with the doctor who gave it to you and see if the dose is to high, which sometimes happens. Have the doctor check your blood work and see what it shows, sounds like you may need a lower dose. If your dose is correct ask if you can take Benadryl that may help with the itching, or you can try Hydrocortisone cream. No scratching, just kidding. Good luck with the doctor. Hope this info helps.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2010 • 1 answer
Posted 30 Sep 2011 • 2 answers
Posted 8 Dec 2014 • 2 answers
Posted 4 Aug 2015 • 3 answers
Posted 26 Jan 2016 • 1 answer